Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 77, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 13, 2010, 3:34 PM EDT. It took effect at Sep 14, 2010, 6:00 AM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2010, 3:34 PM EDT (19:34 UTC)
- In effect from
- Sep 14, 2010, 6:00 AM EDT
- Expired
- Sep 15, 2010, 9:46 AM EDT
- In force
- 28 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
959 WHUS71 KBUF 131934 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 334 PM EDT MON SEP 13 2010 LEZ040-041-140345- /O.CON.KBUF.SC.Y.0076.000000T0000Z-100914T0200Z/ /O.NEW.KBUF.SC.Y.0077.100914T2200Z-100915T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 334 PM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>045-140345- /O.NEW.KBUF.SC.Y.0077.100914T1000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 334 PM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
343 WHUS71 KBUF 140202 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1002 PM EDT MON SEP 13 2010 LEZ040-041-141015- /O.EXP.KBUF.SC.Y.0076.000000T0000Z-100914T0200Z/ /O.CON.KBUF.SC.Y.0077.100914T2200Z-100915T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1002 PM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>045-141015- /O.CON.KBUF.SC.Y.0077.100914T1000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1002 PM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
275 WHUS71 KBUF 140720 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 320 AM EDT TUE SEP 14 2010 LOZ042-140830- /O.CAN.KBUF.SC.Y.0077.100914T1000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 320 AM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ043>045-141530- /O.CON.KBUF.SC.Y.0077.100914T1000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 320 AM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-141530- /O.CON.KBUF.SC.Y.0077.100914T2200Z-100915T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 320 AM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
541 WHUS71 KBUF 141356 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 956 AM EDT TUE SEP 14 2010 LEZ040-041-142200- /O.EXT.KBUF.SC.Y.0077.100914T2100Z-100915T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 956 AM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-142200- /O.CON.KBUF.SC.Y.0077.000000T0000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 956 AM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
906 WHUS71 KBUF 141933 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 333 PM EDT TUE SEP 14 2010 LOZ042-150345- /O.EXB.KBUF.SC.Y.0077.100915T0000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 333 PM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-150345- /O.EXT.KBUF.SC.Y.0077.000000T0000Z-100915T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 333 PM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-150345- /O.CON.KBUF.SC.Y.0077.100914T2100Z-100915T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 333 PM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SAGE
718 WHUS71 KBUF 150135 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 935 PM EDT TUE SEP 14 2010 LOZ043>045-150945- /O.CON.KBUF.SC.Y.0077.000000T0000Z-100915T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 935 PM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-150945- /O.CON.KBUF.SC.Y.0077.000000T0000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 935 PM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-150400- /O.CON.KBUF.SC.Y.0077.000000T0000Z-100915T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 935 PM EDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
600 WHUS71 KBUF 150748 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 348 AM EDT WED SEP 15 2010 LOZ042-150900- /O.CAN.KBUF.SC.Y.0077.000000T0000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 348 AM EDT WED SEP 15 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ043>045-151400- /O.CON.KBUF.SC.Y.0077.000000T0000Z-100915T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 348 AM EDT WED SEP 15 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
795 WHUS71 KBUF 151346 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 946 AM EDT WED SEP 15 2010 LOZ043>045-151500- /O.CAN.KBUF.SC.Y.0077.000000T0000Z-100915T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 946 AM EDT WED SEP 15 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 3:32 PM EDT, 2 minutes earlier.
Area forecast discussion, Sep 13, 3:32 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
332 PM EDT MON SEP 13 2010
.SYNOPSIS...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS ALONG A COLD FRONT WILL
MOVE OFF TO THE EAST THIS EVENING. HIGH PRESSURE FOLLOWING THE FRONT
WILL SPREAD DRIER AIR INTO WESTERN NEW YORK TONIGHT THROUGH TUESDAY.
THE COLD AIR WILL PRODUCE LAKE EFFECT CLOUDINESS AND SOME SHOWERS TO
THE EAST OF LAKE ONTARIO LATE TONIGHT AND TUESDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
THE COLD FRONT CROSSING THE REGION THIS EVENING AND TONIGHT WILL
MAINTAIN SHOWERS AND THUNDERSTORMS ALONG THE LAKE ERIE BREEZE TO THE
FINGER LAKES...MOVING OFF TO THE EAST THROUGH THE EARLY EVENING
HOURS. OTHER SHOWERS AND THUNDERSTORMS OVER THE NORTH COUNTRY AND
EAST OF LAKE ONTARIO WILL PERSIST LONGER AS THE COLDER AIR ALOFT
SUPPORTS CONVECTION. THIS TOO WILL DIMINISH AS THE EVENING
PROGRESSES BUT WILL BE REPLACED BY SOME LAKE EFFECT RAIN SHOWERS
EAST OF THE LAKE OVERNIGHT.
A SECONDARY TROUGH DROPS SOUTHEAST ACROSS THE NORTH COUNTRY AND LAKE
ONTARIO WITH A COLDER WEST NORTHWEST FLOW BEHIND THE TROUGH DROPPING
850 TEMPS TO +2 TO +3C. MOISTURE WILL BE MORE LIMITED OFF LAKE ERIE
DUE TO HIGH PRESSURE OVER THE OHIO VALLEY BUT WILL KEEP A CHANCE OF
SHOWERS TONIGHT EAST OF THE LAKE OVER THE HIGHER TERRAIN OF THE
SOUTHERN TIER FOR THE LATE NIGHT HOURS.
LOWS TONIGHT SHLD RANGE FROM THE MID TO UPPER 40S WITH LOWER 50S
NEAR THE LAKES. HIGHS ON TUESDAY WILL BE ONLY IN THE LOWER TO MID
60S UNDER THE INFLUENCE OF THE COOLER HIGH PRESSURE.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
AN UPPER LEVEL TROF AND ASSOCIATED COLD FRONT WILL CROSS THE REGION
TUESDAY NIGHT. THE NAM IS CONSIDERABLY DIFFERENT FROM THE
GFS/RGEM/UKMET IN THE HANDLING OF THIS...WITH THE NAM SLOWER AND
FURTHER SOUTH WITH THIS TROF. USE A CONSENSUS...WHICH PUSHES
FORECAST MUCH CLOSER TOWARD THE THREE MODELS IN AGREEMENT. THE
PASSAGE OF THIS FEATURE WILL KEY LAKE EFFECT ACTIVITY...WITH THE
RGEM THE SEEMING TO HAVE THE BEST HANDLE DUE TO ITS RESOLUTION AND
FAVORED HANDLING OF THE FEATURE.
TUESDAY EVENING SHOULD START WITH A 280 FLOW IMMEDIATELY AHEAD OF
THE BOUNDARY...WITH 850 TEMPS AROUND +5...RESULTING IN MODERATE
INSTABILITY WITH RESPECT TO THE LAKES. EXPECT A BAND OF LAKE EFFECT
RAIN SHOWERS TO INITIALLY DEVELOP E OR SE OF LAKE ONTARIO. WINDS
WILL SHIFT TO THE NNW BEHIND THE TROF TUESDAY NIGHT...WHICH WILL
PUSH THIS MOISTURE SOUTHWARD AND INTO THE FINGER LAKES REGION...AND
THE HIGHER TERRAIN OF CENTRAL NEW YORK. WITH WINDS ONLY BRIEFLY
ALIGNED...AND MODERATE INSTABILITY...ONLY CARRY CHANCE POPS WITH
THIS BAND AT THIS TIME. ALONG THE CHAUTAUQUA RIDGE...CARRY MINIMAL
CHANCE POPS DUE TO UPSLOPING...BUT DUE TO ABOVE DISCUSSION FEEL NAM
IS WELL OVERDONE.
FOLLOWING THE IMMEDIATE SHIFT BEHIND THE FRONT...WINDS SHOULD
MEANDER BACK MORE WESTERLY...ALLOWING A MINIMAL OPPORTUNITY FOR
REDEVELOPMENT OF A BAND EAST OF LAKE ONTARIO ON WEDNESDAY. THIS
SHOULD TAPER OFF LATE IN THE DAY. OTHERWISE...EXPECT A MIX OF SUN
AND CLOUDS...WHICH WILL BE DEPENDENT ON LAKE MOISTURE. GENERALLY
THIS WILL PLACE THE MOST PERSISTENT CLOUDS EAST AND SOUTHEAST OF THE
LAKES. OTHERWISE...IT WILL BE A FAIRLY COOL DAY...WITH HIGHS ONLY IN
THE LOWERS 60S IN BUFFALO AND ROCHESTER.
HIGH PRESSURE WILL BUILD ACROSS THE REGION WEDNESDAY NIGHT...WITH
FAIR WEATHER AND MOSTLY CLEAR SKIES. THIS WILL PROVIDE A PERIOD OF
NEARLY IDEAL RADIATIONAL COOLING CONDITIONS...WITH THE ONLY QUESTION
HOW QUICKLY CLOUDS BUILD IN AS MID-LEVEL WARM AIR ADVECTION
APPROACHES FROM THE WEST LATE IN THE NIGHT. EXPECT LOWS IN THE 40S
IN MOST LOCATIONS...WITH UPPER 30S IN THE VALLEYS OF THE SOUTHERN
TIER AND NORTH COUNTRY. IF CLOUDS HOLD OFF A BIT LONGER...PATCHY
FROST IN THE COOLEST OF VALLEYS IS A POSSIBILITY.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
WHILE THERE IS EXCELLENT MODEL CONSENSUS THAT A LOW WILL DEVELOP AND
TRACK NEAR THE REGION...THERE IS POOR AGREEMENT ON THE EXACT TRACK
OF THE LOW. NAM/GFS/UKMET/GGEM/EUROPEAN CONSENSUS TENDS TO TRACK THE
LOW ACROSS US...THOUGH THE SPREAD OF POSSIBLE SOLUTIONS IS LARGE.
BASED ON THIS...MAINTAIN LIKELY POPS...DESPITE THE SOUTHWARD SHIFT
IN THE GFS MODEL. OTHERWISE...BLEND OTHER FIELDS TO MATCH THIS
THINKING.
REGARDLESS OF THE TRACK...THE LOW SHOULD EXIT EAST FRIDAY...WITH A
DRYING TREND IN ITS WAKE. INITIALLY SURFACE HIGH PRESSURE WILL
DEVELOP BEHIND THE LOW...WITH A STATIONARY FRONTAL BOUNDARY
DEVELOPING SOMEWHERE NEAR THE REGION LATER IN THE WEEKEND INTO EARLY
NEXT WEEK. WITH THE WEAK BOUNDARY...AND THE EUROPEAN/GFS/GGEM NOT
TRACKING ANY SIGNIFICANT SYSTEMS ALONG IT...KEEP POPS GENERALLY IN
THE SLIGHT CHANCE. THINKING HERE IS IT WILL GENERALLY BE A DRY
PATTERN...HOWEVER A SHOWER CAN/T BE COMPLETELY RULED OUT WITH A WEAK
BOUNDARY NEARBY.
THE BIGGEST QUESTION FOR THIS WEEKEND AND INTO NEXT WEEK IS THE
TEMPERATURES...WITH IT STILL UNCERTAIN WHICH SIDE OF THE BOUNDARY WE
WILL BE ON. JUST SOUTH OF THE BOUNDARY WILL BE UNSEASONABLY WARM
AIR...WITH HIGHS IN THE 80S...WITH LOWER 70S MORE THE RULE NORTH OF
THE BOUNDARY. FORECAST HEDGES SLIGHTLY ON THE WARMER SIDE...BUT CAN
SEE LOTS OF PLAY IN TEMPERATURES HERE PENDING FUTURE RUNS.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A COLD FRONT SLIPPING SOUTH ACROSS THE REGION THIS AFTERNOON WILL
PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. ONLY DURING THE
HEAVIEST THUNDERSTORMS ARE FLIGHT CONDITIONS EXPECTED TO FALL INTO
THE IFR RANGE WITH LOWERED VSBYS AND CEILINGS. THE FRONT WILL BE TO
THE EAST OF THE REGION TONIGHT WITH VFR CONDITIONS AT MOST SITES
ALTHOUGH LAKE EFFECT RAIN SHOWERS EAST OF LAKE ONTARIO MAY RESULT IN
MVFR CEILINGS SOUTH OF KART THROUGH TUESDAY AFTERNOON.
OUTLOOK...
TUESDAY AND WEDNESDAY...MAINLY VFR. A CHANCE OF SHOWERS EAST OF LAKE
ONTARIO.
THURSDAY...MVFR WITH SHOWERS LKLY/CHC TSTMS.
FRIDAY...VFR. SHOWERS ENDING.
SATURDAY...VFR.
&&
.MARINE...
SOUTHWESTERLY WINDS AHEAD OF A COLD FRONT WILL MAINTAIN SMALL CRAFT
ADVISORY CRITERIA CONDITIONS THROUGH THIS EVENING...THEN SLACKEN AS
THE FRONT MOVES THROUGH. COLDER AIR FOLLOWING THE FRONT TONIGHT WILL
INCREASE WESTERLY WINDS AND WARRANT A SMALL CRAFT ADVISORY FOR THE
LAKE ONTARIO NEARSHORE WATERS LATE TONIGHT THROUGH TUESDAY NIGHT.
WESTERLY WINDS WILL ALSO INCREASE ON LAKE ERIE DURING TUESDAY
EVENING WITH A SHORTER DURATION SMALL CRAFT ADVISORY FOR THE LAKE
ERIE NEARSHORE WATERS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ040-
041.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO MIDNIGHT EDT
TUESDAY NIGHT FOR LEZ040-041.
SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 6 AM EDT
WEDNESDAY FOR LOZ042>045.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...WCH
MARINE...APFFEL/WCHHazardous weather outlook, Sep 13, 5:11 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 511 AM EDT MON SEP 13 2010 NYZ001>003-010>013-019>021-085-140915- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 511 AM EDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-014-140915- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 511 AM EDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT PUSHING ACROSS THE REGION TODAY COULD PRODUCE SOME STRONG THUNDERSTORMS THIS AFTERNOON. IN TERMS OF THE GREATEST SEVERE WEATHER THREAT...THERE WILL BE EQUAL CHANCES FOR DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-140915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 511 AM EDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Special weather statement, Sep 13, 10:16 AM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1016 AM EDT MON SEP 13 2010
NYZ008-131445-
LEWIS NY-
1016 AM EDT MON SEP 13 2010
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 1015 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM
WAS LOCATED NEAR INDIAN RIVER...AND MOVING EAST AT 30 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
RURAL NORTHEASTERN LEWIS COUNTY
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4399 7550 4411 7547 4412 7521 4409 7515
4399 7514 4394 7515
APFFELSpecial weather statement, Sep 13, 3:04 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
304 PM EDT MON SEP 13 2010
NYZ003-013-014-021-132000-
ALLEGANY NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-
304 PM EDT MON SEP 13 2010
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL
HAIL...HEAVY RAIN AND GUSTY WINDS. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM BRISTOL TO AVON...AND MOVING SOUTH AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
GENESEO...
DANSVILLE...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4238 7775 4293 7786 4299 7728 4276 7724
4276 7731 4269 7736 4259 7736 4258 7765
4254 7766 4253 7771 4241 7771 4238 7772
SAGELocal storm report, Sep 13, 3:14 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
314 PM EDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL NORTH GREECE 43.25N 77.73W
09/13/2010 E0.50 INCH MONROE NY PUBLIC
&&
CFISHERSpecial weather statement, Sep 13, 3:14 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
314 PM EDT MON SEP 13 2010
NYZ004-005-132015-
CAYUGA NY-WAYNE NY-
314 PM EDT MON SEP 13 2010
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...GUSTY
WINDS...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SODUS TO 9 MILES NORTHEAST OF CLYDE...AND MOVING
EAST AT 45 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
SODUS POINT AND CONQUEST...
WOLCOTT AND PORT BYRON...
VICTORY AND WEEDSPORT...
RED CREEK AND FAIR HAVEN...
IRA...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4337 7661 4327 7661 4325 7657 4305 7650
4301 7679 4305 7709 4328 7733 4330 7715
4328 7697 4331 7691 4332 7679 4335 7675
4335 7670 4341 7663
SAGEThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:59 AM EDT | Small Craft Advisory | BUF | 18 hr | |
| Sep 13, 10:16 AM EDT | Special Weather Statement | BUF | Lewis | 29 min |
| Sep 13, 1:40 PM EDT | Special Marine Warning | BUF | 50 min | |
| Sep 13, 1:44 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 61 min |
| Sep 13, 3:04 PM EDT | Special Weather Statement | BUF | Livingston, Ontario | 56 min |
| Sep 13, 3:14 PM EDT | Special Weather Statement | BUF | Wayne | 61 min |
| Sep 13, 4:24 PM EDT | Special Weather Statement | BUF | Ontario | 66 min |
| Sep 13, 5:23 PM EDT | Special Weather Statement | BUF | Jefferson | 82 min |
| Sep 13, 6:06 PM EDT | Special Weather Statement | BUF | Jefferson | 54 min |
| Sep 13, 6:59 PM EDT | Special Weather Statement | BUF | Lewis | 76 min |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.